My daughter was now under Zyrtec for hives for 3 months. Just today they bark all over with hives.

My daughter was now under Zyrtec for hives for 3 months. Just today, it is all over with bark hives. Has anyone else had this Probelm with their chi...


My daughter was now under Zyrtec for hives for 3 months. Just today, it is all over with bark hives.
Has anyone else had this Probelm with their children after they had Zyrtec. She has a cold the past few days I wondered if that might have something to do with bin Best Answer (s):.

response from anonymous I have HIVES
we sometimes BREAK OUT but I’m not a big thing, we tend sometimes to BUT if they have a day or 2 DOES take them to the doctors TO a stronger dose of Zyrtec

response from Roshani GET P
if she was going zyrtec for stoping their hive maybe its a aligraci raction so stop that and if u gave her medcine medincine maybe it’s the look and go medince a doctar see before my Strating Advie just in case if its true look and discover the ingterd madcine whether they algir to it

response from Pedsgurl
This is actually quite common. There virus-induced urticaria or induced illness called hives. While this is probably the cause, you should make a call to the oncall doctor and find out if you some Benadryl with Zyrtec (this is usually the protocol used when a child breaks out in hives, already an antihistamine) give should. You need to find out how much of the Arzt.Good luck

Leave a Reply